# SDR WRNA200700013

- Difficulty date: February 22, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N501TR
- Make and model: Airbus A300 B4-203
- Aircraft serial: 53
- Aircraft time: 48,524 hours, 25,823 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 221TS02Y02
- Part serial: 167
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM GSO, GOT NOSE LANDING GEAR DOOR UNSAFE INDICATION, WHEN GEAR HANDLE WAS PLACED IN NEUTRAL POSITION ALL GEARS EXTENDED.  RETURNED TO GSO AND MADE A SAFE LANDING.  PERFORMED NORMAL SYSTEM LANDING GEAR RETRACTION IAW A300 MM 32-30-00 PAGE 501, 5 TIMES, NO FAULTS NOTED.  AS PRECAUTION, THE LANDING GEAR CONTROL MICRO SWITCH UNIT WAS REPLACED AS MOST PROBABLE CAUSE.  COMPLETED NORMAL SYSTEM LANDING GEAR RETRACTION TEST IAM 32-30-00 PAGE 501, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
